CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Spivak-G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: Article
Number of items: 1.

Article

Spivak, Gennady and Cvitanić, Jakša (1999) Maximizing the probability of a perfect hedge. Annals of Applied Probability, 9 (4). pp. 1303-1326. ISSN 1050-5164. http://resolver.caltech.edu/CaltechAUTHORS:SPIaap99

This list was generated on Fri Sep 20 21:42:12 2019 PDT.